# SDR 01FDEA00634

- Difficulty date: August 1, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48311
- Aircraft time: 34,620 hours, 10,402 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON T/O FROM ALT RED LIGHT ON LMG STAYED ON.  RAN RED TAB PROC, LIGHT STAYED ON.  NO FAULT FOUND SWAPPED PILOTS DISPLAY PLUG ON PROX BOX TO ALTERNATE POS, A/C DISPATCH IAW MEL 32-8C.
